# SDR 96ZZZX5841

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125NH
- Make and model: Bell 206L-4
- Aircraft serial: 52099
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Worn
- Location: M/R
- Part time: 1,838 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL AIRCRAFT USAGE NEW YORK HELICOPTER HAS NOTED THE LEADING EDGE OF THE MAIN ROTOR BLADE IS EXPERIENCING ABNORMAL WEAR IN THE FORM OF SCALING/SPLINTERING ON A MODERATE LEVEL.  NEW YORK HELICOPTER IS AWAITING RECOMMENDATIONS FROM BELL HELICOPTER TEXTRON ON THIS MATTER.  THIS HAS BEEN THE SECOND BLADE WHICH HAS EXPERIENCED EXFOLIATON OF THE LEADING EDGE.  NEW YORK HELICOPTER BELIEVES THIS TO BE A SAFETY ISSUE WITH THE BLADE INTEGRITY AND BLADE PERFORMANCE DIGRESSION.  ABOVE BLADE PREVIOUSLY REPAIRED FOR EXFOLIATION BY BELL HELICOPTER TEXTRON CPR NR 07587200.
